@Article{MikolasJanota_4_2016,
   author = "Mikolas Janota and Joao Marques-Silva",
   title = "On the Query Complexity of Selecting Minimal Sets for Monotone Predicates",
   volume = 233,
   pages = "73-83",
   year = 2016,
   month = apr,
   BibTexOrigem = "13960 www.Inesc-ID.pt 2018-12-15"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!